# SDR P5CA9700086

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fasteners
- Condition: Broken
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL LATCH PIN FITING AT BS 1840 HAS BROKEN FASTNERS.  REMOVED AND REPLACED FASTENERS PER SRM 51-30-02.
